| Catalog Number |
2C8864 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a hole beneath the chamber of an unspecified quantity [at least five (5)] of clearlink system buretrol solution sets which resulted in a leak.The issue was identified during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was received for h3, h4, h6, and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photo sample did not identify any abnormalities that could have contributed to the reported condition.Due to the nature of the sample, no additional testing could be performed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.